Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 141, NWS Northern Indiana

July 2, 2011Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 2, 2011, 8:22 PM EDT for Huntington County, Wabash County, Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2011, 8:22 PM EDT (00:22 UTC)
Expired
Jul 2, 2011, 9:00 PM EDT
In force
38 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 52 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 8:40 PM EDTHAIL 0.5Urbana, INTREES DOWN. ALSO HALF INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 2:24 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1277 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1380 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KIWX 030022
SVRIWX
INC069-169-030100-
/O.NEW.KIWX.SV.W.0141.110703T0022Z-110703T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA...
  WABASH COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 900 PM EDT

* AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NORTH MANCHESTER TO 6 MILES
  WEST OF WABASH...AND MOVING SOUTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  URBANA AROUND 830 PM EDT...
  SPEICHERVILLE AND WABASH AROUND 840 PM EDT...
  BRACKEN AROUND 845 PM EDT...
  BIPPUS AND LAGRO AROUND 850 PM EDT...
  TREATY AND SERVIA AROUND 855 PM EDT...
  ANDREWS...LINCOLNVILLE AND HUNTINGTON AROUND 900 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4081 8594 4090 8594 4104 8582 4105 8576
      4102 8568 4100 8568 4100 8563 4092 8535
      4065 8563 4065 8566
TIME...MOT...LOC 0022Z 303DEG 15KT 4100 8577 4082 8593
WIND...HAIL 60MPH 1.00IN

$$

JAS
1 follow-up statement
557 
WWUS53 KIWX 030047
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT SAT JUL 2 2011

INC069-169-030100-
/O.CON.KIWX.SV.W.0141.000000T0000Z-110703T0100Z/
HUNTINGTON-WABASH-
847 PM EDT SAT JUL 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HUNTINGTON AND WABASH COUNTIES UNTIL 900 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF ANDREWS TO
WABASH...MOVING SOUTHEAST AT 15 MPH.

IN ADDITION...AT 835 PM EDT...TREES WERE BLOWN DOWN IN URBANA. ONE 
HALF INCH HAIL WAS ALSO REPORTED.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SERVIA AROUND 855 PM EDT...
  ANDREWS...LINCOLNVILLE AND HUNTINGTON AROUND 900 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4081 8592 4088 8584 4104 8573 4102 8568
      4100 8568 4100 8563 4092 8535 4065 8563
      4065 8567
TIME...MOT...LOC 0046Z 303DEG 15KT 4095 8566 4077 8582
WIND...HAIL 60MPH 1.00IN

$$

JAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:17 PM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jul 2, 2:17 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 PM EDT SAT JUL 2 2011

.SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT

MAIN CONCERN CONTINUES TO BE POTENTIAL FOR ISO/SCT STRONG/SEVERE
CONVECTION THIS AFTN AND EVE AS A SFC TROUGH PIVOTS THROUGH THE FA
IN RESPONSE TO SUBTLE HEIGHT FALLS ACROSS THE GREAT LAKES AS RIDGE
FLATTENS. THIS WEAK SFC TROUGH...JUST NW OF THE FA AS OF 18Z...WILL
LIKELY WORK INTO NORTHWEST INDIANA AND SW LOWER MI 19-21Z AND SEWD
FROM THERE 21-03Z. ALSO OF NOTE IS A LAKE BREEZE NOW SITUATED JUST
NW OF SBN. THESE FEATURES SHOULD BE ENOUGH TO OVERCOME A WEAK CAP IN
THE 900-800 HPA LAYER...SUPPORTING AT LEAST ISO/SCT CONVECTION LATER
THIS AFTN AND EARLY THIS EVENING. RELATIVELY STEEP LAPSE
RATES...MOISTURE POOLING ALONG/AHEAD OF THE BOUNDARY / SFC THETA-E
360K AND SFC DEWPOINTS 74-76F...AND ABUNDANT SUNSHINE TODAY HAS
SUPPORTED EXTREME INSTABILITY WITH SBCAPE VALUES NOW BTW 5000-6000
J/KG. THIS EXTREME INSTABILITY GIVES CREDENCE TO SPC SLIGHT RISK
THIS AFTN EVEN WITHOUT ANY APPRECIABLE MID LVL FLOW/DEEP LAYER
SHEAR. H8-H6 MID LEVEL DRY LAYER COMBINED WITH A WELL-MIXED DRY
ADIABATIC BOUNDARY LAYER WILL FAVOR DOWNDRAFT MODULATED CONVECTION
CAPABLE OF PRODUCING DAMAGING WINDS. ALSO...PLENTIFUL CAPE THROUGH
THE HAIL GROWTH ZONE FAVOR AN ISO LARGE HAIL THREAT ESPECIALLY AT
INITIATION WITH EL'S NEAR 50 KFT. USED A HRRR/SPC 4 KM FOR TIMING OF
SCT CONVECTION...WITH BEST CHANCES FOR SCT CONVECTION BTW
19-22Z IN NW AND 22-02Z IN THE SE.

NEGATIVE THETA-E ADVECTION IN THE WAKE OF THE AFOREMENTIONED SFC
BOUNDARY WILL ALLOW FOR A DRY/COOLER/AND LESS HUMID SUNDAY AS WEAK
NORTHERLY FLOW PREVAILS ON THE EASTERN FLANK OF ANY APPROACHING LOW
LEVEL ANTICYCLONE. SHORTWAVE TROUGH...NOW INVOF WY/MT/ID PER AFTN
WATER VAPOR...WILL PROGRESS QUICKLY EWD IN WESTERLIES UNDER A
DEVELOPING HUDSON BAY UPPER LOW. THE BULK OF 12Z GUIDANCE TRACKS
THIS FEATURE THROUGH THE REGION SUNDAY NIGHT. EXPECT ONLY AN
INCREASE IN MID/UPPER LVL CLOUDINESS WITH THIS FEATURE LOCALLY GIVEN
LOW LVL RIDGING IN PLACE AND BOUNDARY/INSTABILITY LOCKED UP OFF TO
THE SOUTHWEST.

&&

.LONG TERM...

MONDAY THROUGH SATURDAY

DOMINATE UPPER LEVEL RIDGE WILL SHIFT WEST OVER THE ROCKIES WITH
ACTIVE NW FLOW CONTINUING OVER THE NORTHERN TIER. MAIN FRONTAL
BOUNDARY WILL SETTLE SOUTH OF THE AREA WITH WEAK...BUT CONVECTIVELY
MODIFIED IMPULSES EJECTING ESE OUT OF THE HIGH PLAINS AND FOLLOWING
THIS BOUNDARY SOUTH. STRONGEST IMPULSE WILL ADVECT THROUGH THE FLOW
ON TUE-WED...WITH A LL THETA-E SURGE EXPECTED AHEAD...SUPPORTING
WARM FRONTAL PRECIP...FOLLOWED BY SFC COLD FRONT PRECIP CHANCES.
OTHERWISE...GROWING MODEL CONSENSUS TOWARD A STRONGER HUDSON BAY
NEGATIVE HEIGHT ANOMALY DAYS 5-7. THIS WOULD SUGGEST COOLER AND
DRIER WEATHER AS THE BULK OF DEEP MOISTURE IS SHUNTED SW OF THE
REGION...WITH COOLER/DRY NORTHERLY FLOW DOMINATING THROUGH THE
PERIOD. THIS CERTAINLY IS A STRONG TREND IN ECMWF/GEM/GFS
PROGS...ALTHOUGH UNCERTAINTY STILL VERY MUCH LOOMS PER THE DETAILS
OF NE PAC FLOW AND ASSOCIATED SUBTLE SHORTWAVE IMPULSES. PREFERENCE
IS TOWARD A CONSENSUS SOLUTION WHICH KEEP TEMPS AROUND CLIMO...WITH
COOLEST CONDITIONS OVER ZONES CLOSEST TO LK MI. THIS ALSO INCLUDES A
DRY FORECAST DAYS 5-7 WITH PARTLY TO MOSTLY SUNNY SKIES.

MON-WED...NOT MUCH CHANGE IN THIS PERIOD. DID ADJUST POPS TUE NIGHT
PER A THETA-E ADV REGIME WITH STEEPENING MID LEVEL LAPSE RATES.
SHRA/TS ACTIVITY MAY ARRIVE SLIGHTLY EARLIER IN THE LATE TUE DAY
PERIOD. BUT GIVEN THE PERIOD AND LOW CONFIDENCE...HAVE LEFT THE TUE
DAYTIME PERIOD DRY. MOISTURE SURGE EXPECTED THROUGH WED AHEAD OF A
SFC TROUGH...WITH AMPLE LL FORCING AND MOISTURE CONTINUED TO BE
PROGGED IN THE PERIOD. GIVEN THE POTENTIAL FOR MCS TYPE
CONVECTION...WILL HANG ON TO LOWER POPS SPREAD OVER A LONGER PERIOD
UNTIL A BETTER HANDLE ON CONVECTIVE EVOLUTION AND TIMING CAN BE
ASCERTAINED. HAVE PREFERRED TEMPS SLIGHTLY ABOVE NORMAL...BUT MUCH
WARMER CONDITIONS ARE POSSIBLE ON WED IF SUBSTANTIAL INSOLATION IS
SEEN.

THUR-SAT...OPTED FOR A SOLUTION WITH SFC HIGH PRESSURE OVER THE
GREAT LAKES...WHICH FITS THE HEIGHT PATTERN OF LATE /STRONGER SE
CANADIAN NEG HEIGHT ANOMALY/. DRY CONDITIONS WILL REMAIN IN THE
FORECAST DATABASE WITH TEMPS RIGHT AROUND CLIMO NUMBERS /HIGHS
AROUND 80 AND LOWS IN THE LOW 60S TO UPPER 50S/.

&&

.AVIATION... / 18Z TAFS /

VFR CONDITIONS ARE MAINLY EXPECTED OUTSIDE OF ANY CONVECTION THIS
AFTN/EVE. SFC TROUGH WILL SETTLE INTO THE AREA THIS AFTERNOON AND
INTERACT WITH A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT. THE
RESULT SHOULD BE SCATTERED CONVECTION...BOTH ALONG THE MAIN SFC
TROUGH AND LAKE BREEZE ALREADY SHOWING UP JUST NORTH OF SBN.
CONVECTIVE INITIATION IS EXPECTED TO TAKE PLACE BTW 19-21Z AROUND
SBN...ORGANIZING AND MORPHING SEWD TOWARDS FWA BTW 21-01Z. LAKE
SHADOW MAY FORCE CONVECTION SOUTH OF SBN SO CONTINUED WITH A VFR
VCTS/CB MENTION FOR NOW. ADDED A MVFR TEMPO TSRA/3SM GROUP FROM
21-24Z AT FWA. AREAS OF VIS RESTRICTIONS POSSIBLE AROUND DAYBREAK
TOMORROW...BEST CHANCES AT FWA CLOSER TO SINKING BOUNDARY AND
MOIST BOUNDARY LAYER.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...JC
AVIATION...STEINWEDEL
Hazardous weather outlook, Jul 2, 4:58 AM EDT, 15 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT SAT JUL 2 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EDT SAT JUL 2 2011 /358 AM CDT SAT JUL 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...STRONG
TO ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY DAMAGING
WINDS AND HEAVY RAINFALL. IN ADDITION TO THE THREAT FOR
THUNDERSTORMS...AFTERNOON TEMPERATURES IN THE 90 TO 93 DEGREE
RANGE COMBINED WITH INCREASING HUMIDITY WILL ALLOW FOR HEAT
INDEX VALES TO REACH 95 TO 100 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH LATE AFTERNOON WITH
THE POTENTIAL FOR WIND GUSTS TO 50 KNOTS IN ISOLATED SEVERE
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 2, 6:44 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
644 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     BOURBON                 41.30N  86.12W
07/02/2011  M53 MPH          MARSHALL           IN   AMATEUR RADIO

&&

EVENT NUMBER IWX1101113

SC
Local storm report, Jul 2, 6:50 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
650 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 NW BREMEN             41.47N  86.18W
07/02/2011  E0.70 INCH       MARSHALL           IN   EMERGENCY MNGR

&&

EVENT NUMBER IWX1101114

NDM
Local storm report, Jul 2, 6:56 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             ETNA GREEN              41.28N  86.05W
07/02/2011  M0.25 INCH       KOSCIUSKO          IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101115

MCS
Local storm report, Jul 2, 7:03 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     1 ENE MILFORD           41.42N  85.83W
07/02/2011                   KOSCIUSKO          IN   TRAINED SPOTTER

            LARGE FARM FIELD IRRIGATION SYSTEM TWISTED AND
            OVERTURNED.

&&

EVENT NUMBER IWX1101116

NDM
Local storm report, Jul 2, 7:05 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             WARSAW                  41.24N  85.85W
07/02/2011  E0.50 INCH       KOSCIUSKO          IN   AMATEUR RADIO

            1 MILE SOUTH OF THE COURTHOUSE

&&

EVENT NUMBER IWX1101117

NDM
Local storm report, Jul 2, 7:06 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     2 N NORTH WEBSTER       41.36N  85.70W
07/02/2011  M57 MPH          KOSCIUSKO          IN   NWS OFFICE

            MEASURED AT NATIONAL WEATHER SERVICE OFFICE.

&&

EVENT NUMBER IWX1101118

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:01 PM EDTFlash Flood WarningIWXCass, Fulton, Kosciusko, Miami, Pulaski, Wabash and 1 more6 hr
Jul 2, 8:11 PM EDTSevere Thunderstorm WarningIWXWhite34 min
Jul 2, 8:43 PM EDTFlash Flood WarningIWXPulaski, White6 hr
Jul 2, 9:00 PM EDTSevere Thunderstorm WarningIWXWhite33 min
Jul 2, 9:25 PM EDTFlash Flood WarningIWXWhite5 hr
Jul 3, 2:28 AM EDTAreal Flood WarningIWXWhite9 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.